MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB214
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Codes Adhesion(s) (1695); Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: retroperitoneal mass.Event description: [hospital name] event description:"device using for sealing and cutting the tissues.", "during the operation, approximately 3 hours later, after an average of 200 activations, the jaws of the probe began to stick to the tissues.It was observed that the jaws tore the tissue directly by sticking to it.Furthermore, when the probe was placed on the table while not in use, the jaws stuck together even though the handle was open; nurses were able to open the jaws with warm isotonic water.During the procedure, nurses continuously cleaned the jaws (every 5-10 activations).After serious adhesions and bleeding were observed, the doctor could not continue the procedure with the probe and switched to [competitor device]." additional info received from field team member by email on 29 january 2026: there was a minor bleeding.Small bleedings.Closing letter needed.Patient status: good.Intervention: they opened [competitor device].

Brand Name
VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24273389
Report Number2027111-2026-00349
Device Sequence Number13443211
Product Code GEI
UDI-Device Identifier00607915140816
UDI-Public(01)00607915140816
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K222284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB214
Device Catalogue Number101476828
Device Lot Number1560075
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown